# SDR ASAA1058532

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 10,600 hours, 3,488 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"CONT CAB" ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  LIGHT CLEAR WHEN PUSH TO RESET IN PUSHED.  PERFORMED FIM 21 62/842 FOUND FLT DECK TRIM VALUE FAULT ON NR 2 TEMP CONT ON BIT & LAST FLT BUT VERFIY CK "GO".  OPERATED LT PACK FOR SEVERAL MIN.  ZONE TEMP LT & NR 2 TEMP CONT FAULT DID NOT COME BACK.  GND VERIFICATION OF PRIM TEMP CONT OPS CHECK NORMAL.
